×

Found 3,747 Documents (Results 1–100)

100
MathJax

Minimal usco maps and cardinal invariants of the topology of uniform convergence on compacta. (English) Zbl 1479.54037

MSC:  54C35 54C60 54A25
PDF BibTeX XML Cite
Full Text: DOI

Bounds of the Nikol’skii polynomial constants in \(L^p\) with Gegenbauer weight. (English. Russian original) Zbl 07466407

Proc. Steklov Inst. Math. 315, Suppl. 1, S117-S127 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 126-137 (2020).
MSC:  41-XX 30-XX
PDF BibTeX XML Cite
Full Text: DOI

mean-square approximation by “angle” in the space \(L_{2,\mu}(\mathbb{R}^2)\) with the Chebyshev-Hermite weight. (English. Russian original) Zbl 07457395

Russ. Math. 65, No. 9, 1-9 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 3-12 (2021).
MSC:  41Axx 42Axx 33-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software